MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7210
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that shaft break occurred.The target lesion was located in the left anterior descending artery.A 3.00mm x 6mm nc emerge balloon catheter was selected for use.However, upon inserting the device into the guide catheter, the shaft broke in a location outside the patient.The procedure was completed with another of same device.No patient complications were reported.
 
Additional Manufacturer Narrative
Returned product consisted of an nc emerge balloon catheter.The device was microscopically and visually examined.The hypotube of the device has numerous kinks.There was a separation 62.9cm from the strain relief.There was contrast in the inflation lumen and blood in the guidewire lumen.The balloon was tightly folded, and there was contrast present in the folds.Inspection of the remainder of the device presented no other damage or irregularities.
 
Event or Problem Description

Brand Name
NC EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11970489
Report Number2134265-2021-07486
Device Sequence Number16891576
Product Code LOX
UDI-Device Identifier08714729846154
UDI-Public08714729846154
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K141236
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/09/2022
Device Model Number7210
Device Catalogue Number7210
Device Lot Number0025690403
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/16/2021
Initial Date Received by Manufacturer 05/27/2021
Supplement Date Received by Manufacturer06/29/2021
Initial Report FDA Received Date06/09/2021
Supplement Report FDA Received Date07/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age86 YR